Browse Title Index

Issue Title
Vol 98, No 3 (2018) Weighted integral inequalities of Ostrowski, Čebyšev and Lupaş type with applications Abstract
S. S. Dragomir
Vol 92, No 2 (2015) Weighted pseudo almost periodic solutions for differential equations with piecewise constant arguments Abstract
L.-L. Zhang, H.-X. Li
Vol 95, No 1 (2017) When is the integral closure comparable to all intermediate rings Abstract
M. Ben Nasr, Z. Nabil
Vol 88, No 3 (2013) Wiener index and traceable graphs Abstract
L. Yang
Vol 89, No 3 (2014) Wiener index of trees of given order and diameter at most 6 Abstract
S. Mukwembi, T. Vetrik
Vol 94, No 3 (2016) Wiener index on traceable and Hamiltonian graphs Abstract
R. Liu, X. Du, H. Jia
Vol 97, No 2 (2018) Wigner's theorem in \(\mathcal{L}^\infty(\Gamma)\)-type spaces Abstract
W. Jia, D. Tan
Vol 88, No 3 (2013) \(1\)-regular Cayley graphs of valency \(7\) Abstract
J. J. Li, G. R. Zhang, B. Ling
Vol 97, No 1 (2018) \(3k-4\) theorem for ordered groups Abstract
P. P. Pandey
Vol 96, No 3 (2017) \(K\)-spherical functions on abelian semigroups Abstract
R. Łukasik
Vol 88, No 3 (2013) \(L\)-functions of elliptic curves and binary recurrences Abstract
F. Luca, R. Oyono, A. Yalciner
Vol 97, No 3 (2018) \(L^p\)-approximation of holomorphic functions on a class of convex domains Abstract
L. K. Ha
Vol 96, No 1 (2017) \(L^p\)-\(L^q\) off-diagonal estimates for the Ornstein--Uhlenbeck semigroup: some positive and negative results Abstract
A. Amenta, J. Teuwen
Vol 98, No 3 (2018) \(\bf\mathcal{S}\)-asymptotically periodic solutions for abstract differential equations with state-dependent delay Abstract
E. Hernández, M. Pierri
Vol 97, No 2 (2018) \(\varphi\)-contractibility and \(\varphi\)-Connes amenability coincide with some older notions Abstract
A. Mahmoodi
1051 - 1065 of 1065 Items << < 38 39 40 41 42 43